MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/563/080
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the subglottic port was cracked and unusable.It remains in situ as the patient is too unwell to replace the tube at this time.Unable to provide suction around the cuff to patient due to the faults.The operator of the device was a health professional.The issue was not resolved.There was no injury.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.The investigation of this complaint was carried out based on a photo.No product was returned therefore no device analysis could be completed.The root cause of this defect is currently unknown - it could be a molding defect or excessive force used when connector was connected to the syringe during use.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20724389
Report Number3011237704-2024-00255
Device Sequence Number3783094
Product Code BTO
UDI-Device Identifier15019517103410
UDI-Public(01)15019517103410(17)261023(10)4408595
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/080
Device Lot Number4408595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown